Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 1, Part 1 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 1, Part 2 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 1, Part 1 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Topological methods in the theory of functions of a complex variable
Marston Morse and Maurice Heins.
Bull. Amer. Math. Soc. 53 (1947), 1-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0020129
Preface
Arnold Dresden.
Bull. Amer. Math. Soc. 53 (1947), 1
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1564904
Section I: Serial publications
Bull. Amer. Math. Soc. 53 (1947), 2
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Section II: Nonserial publications
Bull. Amer. Math. Soc. 53 (1947), 3-4
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Probability in function space
J. L. Doob.
Bull. Amer. Math. Soc. 53 (1947), 15-30
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0019858
The November meeting in Princeton
T. R. Hollcroft.
Bull. Amer. Math. Soc. 53 (1947), 31-35
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Bull. Amer. Math. Soc. 53 (1947), 37-44
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 53 (1947), 45-50
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 53 (1947), 50-60
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 53 (1947), 60-65
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 53 (1947), 65-67
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 53 (1947), 67-69
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 53 (1947), 69-72
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A history of the conic sections and quadric surfaces, by J. L. Coolidge.
Reviewer: Leonard M. Blumenthal
Bull. Amer. Math. Soc. 53 (1947), 36
Review information
Full-text PDF Free Access
American Mathematical Society